# SDR AALA20180102001

- Difficulty date: January 1, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 7,452 hours, 2,837 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY OPS TEST OF THE EMERGENCY LIGHTS, 14WL POWER SUPPLY  BATTERY FAILED.   MAINTENANCE REPLACED THE BATTERY IAW AMM 33-51-38 AND PERFORMED SUCCESSFUL OPS CHECK.
